# SDR AALA970077

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: H Link
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - MAIN LANDING GEAR H-LINK HAS  HOLE AT STA 940 AND CORROSION AFT FOLD AROUND THE PIN HOLE.  REMOVED AND REPLACED H-LINK PER MM 57-15-01 AND PERFORMED GEAR SWINGS PER MM.  TST:  52,368 HOURS.  CYCLES, 32,263.  (X)
